Alert archive / Florida / River Flood Warnings in 2020

River Flood Warning 1, NWS Tallahassee, FL

January 7, 20204 counties in Florida

NWS Tallahassee, FL issued this river flood warning at Jan 7, 2020, 11:18 AM CST for 4 counties in Florida. It took effect at Jan 8, 2020, 1:30 AM CST. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jan 7, 2020, 11:18 AM CST (17:18 UTC)
In effect from
Jan 8, 2020, 1:30 AM CST
Expired
Jan 13, 2020, 7:50 PM CST
In force
6 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, FL, Franklin County, FL, Gulf County, FL, Liberty County, FL

The radar

The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Apalachicola River near Blountstown (BLOF1). The gauge peaked at 17.19 ft at Jan 9, 2020, 3:00 PM CST.

actionminormoderate152001/0701/0801/0901/1001/1101/1201/1301/1401/15
Action stage
13 ft
Minor stage
17 ft
Moderate stage
23.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02358700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

381 
WGUS42 KTAE 071718
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1218 PM EST Tue Jan 7 2020

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Florida... 

  Apalachicola River near Blountstown affecting Calhoun...Franklin...
  Gulf and Liberty Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-081717-
/O.NEW.KTAE.FL.W.0001.200108T0730Z-000000T0000Z/
/BLOF1.1.ER.200108T0730Z.200110T0000Z.000000T0000Z.NO/
1118 AM CST Tue Jan 7 2020

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Apalachicola River near Blountstown.
* From late tonight, until further notice.
* At 10:15 AM Tuesday the stage was 15.7 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 17.8 feet by Friday early afternoon.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
14 follow-up statements
998 
WGUS82 KTAE 080054
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
754 PM EST Tue Jan 7 2020

...The Flood Warning continues for the following rivers in Florida...
 
  Apalachicola River near Blountstown affecting Calhoun...Franklin...
  Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-090053-
/O.EXT.KTAE.FL.W.0001.200108T0900Z-000000T0000Z/
/BLOF1.1.ER.200108T0900Z.200110T0000Z.000000T0000Z.NO/
654 PM CST Tue Jan 7 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* From late tonight, or until the warning is cancelled.
* At  6:15 PM Tuesday the stage was 16.1 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by early tomorrow and continue to 
  rise to near 17.8 feet by Thursday evening.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site.

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
902 
WGUS82 KTAE 081603
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EST Wed Jan 8 2020

...The Flood Warning continues for the following rivers in Florida...

  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-091602-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200108T2000Z.200110T0000Z.000000T0000Z.NO/
1003 AM CST Wed Jan 8 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  9:15 AM Wednesday the stage was 16.7 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by this afternoon and continue to 
  rise to near 17.7 feet by Friday evening.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
718 
WGUS82 KTAE 082103
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EST Wed Jan 8 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-092104-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200108T2236Z.200110T0000Z.000000T0000Z.NO/
303 PM CST Wed Jan 8 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  2:15 PM Wednesday the stage was 16.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by late this afternoon and 
  continue to rise to near 17.7 feet by tomorrow evening. Additional 
  rises are possible thereafter.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
053 
WGUS82 KTAE 090025
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
725 PM EST Wed Jan 8 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-100025-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0202Z.200110T0000Z.000000T0000Z.NO/
625 PM CST Wed Jan 8 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  6:15 PM Wednesday the stage was 16.9 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by this evening and continue to 
  rise to near 17.7 feet by tomorrow evening. Additional rises are 
  possible thereafter.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
219 
WGUS82 KTAE 091657
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1157 AM EST Thu Jan 9 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-101657-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200112T0000Z.000000T0000Z.NO/
1057 AM CST Thu Jan 9 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At 10:15 AM Thursday the stage was 17.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: The river will continue rising to near 17.7 feet by 
  Sunday early afternoon then begin falling.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
956 
WGUS82 KTAE 092039
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EST Thu Jan 9 2020

...The Flood Warning continues for the following rivers in Florida...
 
  Apalachicola River near Blountstown affecting Calhoun...Franklin...
  Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-101800-
/O.EXT.KTAE.FL.W.0001.000000T0000Z-200110T1800Z/
/BLOF1.1.ER.200109T0515Z.200110T0000Z.200110T0600Z.NO/
239 PM CST Thu Jan 9 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until Friday morning.
* At  2:15 PM Thursday the stage was 17.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: The river will continue rising to near 17.2 feet by this 
  evening. The river will fall below flood stage Friday morning.
* Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to
  flood one half mile west of the boat landing, restricting access to
  the area. The lower portion of the boat ramp in Blounstown floods 
  at this level. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
327 
WGUS82 KTAE 101449
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 AM EST Fri Jan 10 2020

...The Flood Warning continues for the following rivers in Florida...
 
  Apalachicola River near Blountstown affecting Calhoun...Franklin...
  Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-111448-
/O.EXT.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200113T1800Z.000000T0000Z.NO/
849 AM CST Fri Jan 10 2020

...Flood Warning extended until further notice...The Flood Warning 
continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  8:15 AM Friday the stage was 16.3 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by Sunday early afternoon and 
  continue to rise to near 17.6 feet by Tuesday morning.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
327 
WGUS82 KTAE 110133
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
833 PM EST Fri Jan 10 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-120133-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/
733 PM CST Fri Jan 10 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  7:15 PM Friday the stage was 15.7 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: The river is expected to rise above flood stage by Monday early afternoon and 
  continue to rise to near 17.7 feet by Tuesday early afternoon. 
  Additional rises are possible thereafter.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
952 
WGUS82 KTAE 111632
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1132 AM EST Sat Jan 11 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-121631-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/
1032 AM CST Sat Jan 11 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At 10:15 AM Saturday the stage was 15.0 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by late Monday morning and 
  continue to rise to near 17.8 feet by Wednesday early afternoon.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
734 
WGUS82 KTAE 120211
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
911 PM EST Sat Jan 11 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-130210-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/
811 PM CST Sat Jan 11 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  7:15 PM Saturday the stage was 14.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Expect river to rise above flood stage by Monday early afternoon and 
  continue to rise to near 17.7 feet by Tuesday early afternoon.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
641 
WGUS82 KTAE 121633
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1133 AM EST Sun Jan 12 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-131632-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200114T1800Z.000000T0000Z.NO/
1033 AM CST Sun Jan 12 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At 10:15 AM Sunday the stage was 14.7 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 17.7 feet by Tuesday early afternoon.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
878 
WGUS82 KTAE 130117
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
817 PM EST Sun Jan 12 2020

...The Flood Warning continues for the following rivers in Florida...

  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-140117-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200117T0600Z.000000T0000Z.NO/
717 PM CST Sun Jan 12 2020

The Flood Warning continues for the Apalachicola River near Blountstown.

* Until further notice.
* At  6:15 PM Sunday the stage was 14.8 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast: Rise above flood stage by tomorrow evening and continue 
  to rise to near 17.5 feet by Wednesday morning.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
022 
WGUS82 KTAE 131504
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1004 AM EST Mon Jan 13 2020

...The Flood Warning continues for the following rivers in Florida...
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-141503-
/O.CON.KTAE.FL.W.0001.000000T0000Z-000000T0000Z/
/BLOF1.1.ER.200109T0515Z.200117T0000Z.000000T0000Z.NO/
904 AM CST Mon Jan 13 2020

The Flood Warning continues for
  the Apalachicola River near Blountstown.
* Until further notice.
* At  8:15 AM Monday the stage was 15.2 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Impact: At 18.0 feet: Forest Road 115 in Liberty County at River 
  Styx Campground will flood, isolating access to the site. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$
911 
WGUS82 KTAE 140150
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EST Mon Jan 13 2020

...The Flood Warning is cancelled for the following rivers in 
Florida...
 
  Apalachicola River near Blountstown affecting Calhoun...
  Franklin...Gulf and Liberty Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC013-037-045-077-140220-
/O.CAN.KTAE.FL.W.0001.000000T0000Z-200114T0150Z/
/BLOF1.N.ER.200109T0515Z.000000T0000Z.000000T0000Z.NO/
750 PM CST Mon Jan 13 2020

The Flood Warning is cancelled for
  the Apalachicola River near Blountstown.
* At 7:15 PM Monday the stage was 15.3 feet.
* Flood stage is 17.0 feet.
* Forecast: The river will crest below flood stage at 16.7 feet early
  Friday morning.
* Impact: At 17.0 feet: John Redd Road in Calhoun County will begin to
  flood one half mile west of the boat landing, restricting access to
  the area. The lower portion of the boat ramp in Blounstown floods 
  at this level. 

&&

LAT...LON 3061 8490 3009 8508 2980 8490 2972 8505 3007 8520 3061 8498


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jan 7, 9:04 AM CST, 2 hours 14 minutes earlier.

Area forecast discussion, Jan 7, 9:04 AM CST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1004 AM EST Tue Jan 7 2020

.NEAR TERM [Through Today]...

A dry cold front currently across our western zones will continue
to push through the local region. Skies will become mostly cloudy
as the front approaches with skies clearing and winds shifting to
the northwest in it's wake. No changes to the current forecast
package.

&&

.PREV DISCUSSION [604 AM EST]...

.SHORT TERM [Tonight through Thursday]...

In the upper levels, a trough will be over the Southeast until a
weak ridge builds in tomorrow. At the surface, high pressure will be
over the region with northerly winds tomorrow and easterly winds on
Thursday. POPs will be near zero this forecast period. Highs will be
in the low 60s tomorrow and a little warmer on Thursday with highs
in the upper 60s and lower 70s. Lows will be in the 30s.

.LONG TERM [Thursday Night Through Tuesday]...

In the upper levels, a ridge will be over the Southeast until a
trough approaches on Saturday. Ridging will return by Monday. At the
surface, low-level moisture will return Thursday night and Friday as
winds shift to southerly ahead of developing low pressure near
OK/MO. This low pressure system will intensify rapidly as it moves
to the northeast Friday night and Saturday. POPs begin to increase
Friday morning but the best chance for showers and thunderstorms
will be Saturday and Saturday night as a cold front moves through.
We will be watching this system closely, since conditions look
favorable for severe weather with deep layer shear around 50 to 60
knots. The SPC Severe Weather Outlook has most of the region
outlined for severe weather with the system moving through Saturday
or Saturday night. Highs will be in the 70s. Lows will be mainly in
the 60s.

.AVIATION...
[Through 12Z Wednesday]

Light winds and clear skies expected overnight with a cold front
moving through today. Should stay VFR with SCT or BKN CIGS around
5000ft but will keep SCT at most terminals due to lack of moisture.
Winds will gust to 15 to 20 kts with occasional higher gusts and
diminish by sunset.

.MARINE...

Winds will become moderate and northwesterly today as a dry cold
front moves through. Tomorrow winds will become light to moderate
and easterly. Tomorrow night southeasterly winds will become strong
ahead of the next system. A wet pattern is expected late this week
as another system approaches.

.FIRE WEATHER...

High dispersions are expected today due to high mixing heights
and transport winds around 20 mph. RH values will also be lower
than the last week or so, in the mid 30 percent range. A cold
front moves through today but no rain is expected, only a wind
shift from the northwest. On Wednesday, mixing heights will be
high again but transport winds will be much lower, leaving
dispersion values below 75. RH values will also dip to around 30
percent.

.HYDROLOGY...

A wet pattern is expected Friday through the weekend. Forecast
rainfall totals are around 2 inches over the next seven days. River
flooding is not expected at this time. However, the Apalachicola
River may creep back to Minor flood stage due to dam releases.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   68  36  63  39  72 /  10   0   0   0   0
Panama City   67  41  63  47  70 /  10   0   0   0   0
Dothan        61  35  61  39  69 /  10   0   0   0   0
Albany        63  35  61  39  69 /  10   0   0   0   0
Valdosta      67  36  63  39  71 /  10   0   0   0   0
Cross City    69  39  65  42  74 /  10   0   0   0   0
Apalachicola  68  42  62  49  68 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through this evening for Coastal Gulf.

GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Barry
SHORT TERM...McD
LONG TERM...McD
AVIATION...LN
MARINE...McD
FIRE WEATHER...LN
HYDROLOGY...McD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:00 AM CSTRip Current StatementTAEGulf21 hr

Nearby

River Flood Warnings in Florida, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.